# SDR MALA030280

- Difficulty date: May 21, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 8210163
- Part serial: 2163906
- Condition: Malfunctioned
- Location: Overspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PROP RPM SLOWED AFTER TAKEOFF.  RT PROP RPM UNDERSPEED NOTICED AFTER TAKEOFF (1280 RPM) PROCEEDED IN ACCORDANCE WI/QRH AND RETURNED FOR LANDING.  TORQUE MOTOR LOCKOUT WAS ACHIEVED, BOTH CONDITION LEVERS WERE AT MAX PRIOR TO THIS.  AIR RETURN TO CRW.  MAINTENANCE REPLACED RT PROP OVERSPEED GOVERNOR IAW SF340 MM CHAP. 61.  ALL CHECKS GOOD AT THIS TIME.  PN 8210-163, SN/ON 2163906.
